Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
miaheat888

is accutane a dangerous drug?

Recommended Posts

i have been on accutane for a few months, at first the only side effects i had were nose bleeds and chap lips, then after that my nose bleeds when away i only had chap sticks, but now i notice that from time to time i get depress.

But anyways, thats not my question am asking why people get to carry away saying accutane is dangerous, i mean so far it hasent effect me bad only a little. ofcourse not to be compare to all the stuffs i read.

Share this post


Link to post
Share on other sites

It has a lot of serious side-effects. But luckily, most people experience what you have.

This really isn't a question you should be asking a few months in. =P Trust your Dermatogist, to an extent, and tell him/her of any unusual reactions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×